# SDR ASOA20120629121T

- Difficulty date: June 29, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 29,443 hours, 22,021 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Air Sys
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED WITH A BLEED LEAK ISSUE. MX RETORQUED NR 2 ENGINE BLEED VALVE AND THE Y DUCT.  RETORQUED SEVERAL NR 2 SYSTEMS PACT DUCTS.  OPS AND LEAK CHECKED GOOD IAW CHRONIC WORKSHEET,CONTROL NR 594620.  BLEED LEAK TASK CARD 6836001 ON NR 2 SIDE ONLY. ACFT WAS RELEASED BACK TO SERVICE.  NO PARTS INVOLVED.
